The Stacks Project


Bibliography item: Lutkebohmert

authorLütkebohmert, W.
titleOn compactification of schemes
year1993
typearticle
urlhttp://dx.doi.org/10.1007/BF03026540
journalManuscripta Math.
number1
volume80
pages95–111

BibTeX code

You can use the following code to cite this item yourself.

@article{Lutkebohmert,
  author = {L{\"u}tkebohmert, W.},
  title = {On compactification of schemes},
  year = {1993},
  url = {http://dx.doi.org/10.1007/BF03026540},
  journal = {Manuscripta Math.},
  number = {1},
  volume = {80},
  pages = {95--111},
}